# SDR 2005FA0001412

- Difficulty date: September 27, 2005
- Submitted: October 18, 2005
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105009
- Part serial: BL94462
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBURETOR, MIXTURE SHUT OFF IS BAD.  (K)
